Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 17, 2015, 10:27 PM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 10:27 PM PDT (05:27 UTC)
- Expired
- Jul 17, 2015, 11:15 PM PDT
- In force
- 48 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 41 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 10:30 PM PDT | TSTM WND GST 65 | 3 Nne Bullhead City, AZ | 65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN BULLHEAD CITY. |
| Jul 17, 10:38 PM PDT | TSTM WND GST 60 | 2 N Laughlin, NV | SPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH AT DAVIS DAM. |
| Jul 17, 10:57 PM PDT | TSTM WND DMG | 6 Nne Bullhead City, AZ | VERY STRONG WIND GUSTS. PATIO CHAIRS FLYING AROUND YARD. |
| Jul 17, 11:00 PM PDT | TSTM WND DMG | 4 Ne Bullhead City, AZ | SEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG THE BULLHEAD PARKWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 5.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 3745 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051 WUUS55 KVEF 180527 SVRVEF AZC015-CAC071-NVC003-180615- /O.NEW.KVEF.SV.W.0019.150718T0527Z-150718T0615Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1027 PM PDT FRI JUL 17 2015 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA... EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 1115 PM PDT/1115 PM MST/ * AT 1026 PM PDT /1026 PM MST/...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF DOLAN SPRINGS TO 9 MILES NORTHWEST OF HIGHWAY 95 AND I-40...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BULLHEAD CITY...LAUGHLIN...KATHERINE LANDING...OATMAN...DOLAN SPRINGS...BIG BEND REC AREA...CHLORIDE...CAL-NEV-ARI...PACKSADDLE CAMPGROUND...PIERCE FERRY AND ANTARES ROADS...GOLDEN VALLEY... COTTONWOOD COVE...COTTONWOOD COVE CAMPGROUND...WINDY POINT CAMPGROUND AND MOHAVE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. && LAT...LON 3578 11463 3596 11404 3502 11419 3496 11505 TIME...MOT...LOC 0526Z 248DEG 15KT 3562 11448 3501 11488 $$ JH
2 follow-up statements
645 WWUS55 KVEF 180553 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1053 PM PDT FRI JUL 17 2015 AZC015-CAC071-NVC003-180615- /O.CON.KVEF.SV.W.0019.000000T0000Z-150718T0615Z/ MOHAVE AZ-SAN BERNARDINO CA-CLARK NV- 1053 PM PDT FRI JUL 17 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM PDT/1115 PM MST/ FOR WEST CENTRAL MOHAVE...EAST CENTRAL SAN BERNARDINO AND SOUTH CENTRAL CLARK COUNTIES... AT 1051 PM PDT /1051 PM MST/...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DOLAN SPRINGS TO 8 MILES SOUTHWEST OF BIG BEND REC AREA...MOVING EAST AT 15 MPH. GUSTS AROUND 60 MPH HAVE BEEN REPORTED IN THE BULLHEAD CITY AREA. LOCATIONS IMPACTED INCLUDE... BULLHEAD CITY...LAUGHLIN...KATHERINE LANDING...OATMAN...DOLAN SPRINGS...BIG BEND REC AREA...CHLORIDE...CAL-NEV-ARI...PACKSADDLE CAMPGROUND...PIERCE FERRY AND ANTARES ROADS...GOLDEN VALLEY... COTTONWOOD COVE...COTTONWOOD COVE CAMPGROUND...WINDY POINT CAMPGROUND AND MOHAVE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3578 11463 3596 11404 3502 11419 3496 11505 TIME...MOT...LOC 0551Z 248DEG 15KT 3566 11436 3505 11476 $$ JH
770
WWUS55 KVEF 180609
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1109 PM PDT FRI JUL 17 2015
AZC015-CAC071-NVC003-180618-
/O.EXP.KVEF.SV.W.0019.000000T0000Z-150718T0615Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1109 PM PDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MOHAVE...EAST
CENTRAL SAN BERNARDINO AND SOUTH CENTRAL CLARK COUNTIES WILL EXPIRE
AT 1115 PM PDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN AND FLASH FLOODING IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3578 11463 3596 11404 3502 11419 3496 11505
TIME...MOT...LOC 0603Z 248DEG 15KT 3566 11436 3505 11476
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 9:15 PM PDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 17, 9:15 PM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 915 PM PDT FRI JUL 17 2015 .SYNOPSIS...A SURGE OF MOISTURE MOVING UP FROM THE GULF OF CALIFORNIA WILL EXPAND NORTHWARD TONIGHT THROUGH SATURDAY. ADDITIONAL MOISTURE ASSOCIATED WITH TROPICAL STORM DOLORES WILL MOVE ACROSS THE ENTIRE REGION BY SUNDAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION OVER THE WEEKEND. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND FLASH FLOODING. DRIER CONDITIONS WILL BEGIN TO SPREAD IN FROM THE SOUTHWEST EARLY NEXT WEEK. && .UPDATE...ITS BEEN AN ACTIVE EVENING PARTICULAR NEAR THE TRIPLE POINT REGION OF CALIFORNIA/ARIZONA/AND NEVADA. SEVERAL STRONG THUNDERSTORMS IMPACTED THE NEEDLES AREA WITH A PEAK WIND GUST OF 64 MPH RECORDED AT NEEDLES AIRPORT AS WELL AS NUMEROUS REPORTS OF WIND DAMAGE AND DOWNED TREES. IN ADDITION TO THE SEVERE THREAT...SEVERAL AREAS HAVE OBSERVED FLASH FLOODING PARTICULARLY ALONG THE COLORADO RIVER AREA AND SOUTHERN MOJAVE PRESERVE. AS IF THAT WASN'T ENOUGH...STORMS IN RIVERSIDE COUNTY PUSHED A WALL OF DUST NORTHWARD INTO THE JOSHUA TREE AREA...PROMPTING A DUST STORM WARNING WHICH CONTINUES THROUGH MIDNIGHT. AS I ANTICIPATED...STORMS ARE NOT DYING WITH SUNSET AS SOME OF OUR MODEL GUIDANCE SUGGESTED. IN FACT...STORMS ARE REDEVELOPING ACROSS AREAS WEST OF NEEDLES WHICH HAVE ALREADY OBSERVED FLASH FLOODING EARLIER THIS EVENING. STORMS ALSO PERSIST IN SOUTHERN MOHAVE COUNTY AT THIS HOUR BUT ARE A LITTLE WEAKER THAN THE STORMS FURTHER WEST. THE STRONGER STORMS TODAY APPEAR TO BE DEVELOPING ALONG THE MOISTURE GRADIENT PUSHING NORTHWARD INTO THE REGION COURTESY OF WHAT IS LEFT OF HURRICANE DOLORES. THIS MOISTURE ADVECTION WILL CONTINUE TONIGHT AND ALLOW THE ATMOSPHERE TO FURTHER DESTABILIZE DURING THE NORMALLY MORE STABLE OVERNIGHT HOURS. IN ADDITION...INCREASING JET DYNAMICS WILL BE MOVING INTO THE REGION TONIGHT HELPING TO PROMOTE LIFT ACROSS THE AREA. HENCE...IVE KEPT AT LEAST SLIGHT CHANCE POPS GOING OVERNIGHT PRETTY MUCH FOR ALL OF I-15 SOUTH...AND ALSO ACROSS EASTERN LINCOLN COUNTY WHERE THERE IS SOME INDICATION STORMS COULD FORM LATE TONIGHT. THE GENERAL TREND FOR THE OVERNIGHT HOURS SHOULD BE STORMS CURRENTLY NEAR NEEDLES AND SOUTHERN MOHAVE COUNTY WILL GRADUALLY DIMINISH OVERNIGHT BUT NEW STORMS MAY FORM ESPECIALLY ACROSS NORTHERN MOHAVE...NORTHEAST CLARK...AND EASTERN LINCOLN COUNTY IN THE EARLY MORNING HOURS AS JET DYNAMICS COME INTO PLAY. HOWEVER...WITH THE DEGREE OF INSTABILITY BUILDING OVER THE AREA TONIGHT...ISOLATED STORMS COULD FORM NEARLY ANYWHERE IN CLARK...SAN BERNARDINO...AND MOHAVE COUNTIES THROUGH THE OVERNIGHT HOURS. IVE TWEAKED POPS AND SKY COVER AS LISTED ABOVE...AND ALSO ADDED SMOKE TO THE GRIDS FOR MUCH OF SAN BERNARDINO COUNTY WHERE SMOKE FROM THE NORTH FIRE RESIDES. ITS POSSIBLE SMOKE WILL BE VISIBLE IN CLARK COUNTY BY SUNRISE SATURDAY...AND I WILL EVALUATE THAT POTENTIAL TONIGHT. -OUTLER- && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. A GENUINE GULF SURGE WAS UNDERWAY TODAY AS EVIDENCED BY SURFACE OBSERVATIONS...SATELLITE IMAGERY AND PRECIPITABLE WATER SOUNDERS. THE YUMA RADAR VAD WIND PROFILE HAS SHOWN A SUSTAINED SOUTHERLY WIND FROM THE SURFACE TO 7-8KFT SINCE EARLY THIS MORNING. PWAT ANALYSES INDICATE THE 1.5 INCH LINE HAD MOVED UP NEAR BLYTHE AND THE 1 INCH LINE WAS PUSHING UP ACROSS LAUGHLIN-BULLHEAD. SUFFICIENT MOISTURE AND INSTABILITY WAS EVIDENT FROM THE LAS VEGAS VALLEY SOUTHWARD THIS AFTERNOON WITH MODERATE TO TOWERING CUMULUS QUICKLY DEVELOPING. ISOLATED SHOWERS AND THUNDERSTORMS WERE ADDED TO THE FORECAST ACCORDINGLY THIS AFTERNOON AND EVENING. OTHERWISE...THE GOING FORECAST WAS GENERALLY SUPPORTED BY THE MODEL GUIDANCE. THE MAJORITY OF MODEL SOLUTIONS STILL FAVOR MOHAVE COUNTY FOR THE MOST EXTENSIVE CONVECTION TONIGHT THROUGH SATURDAY. A FAIRLY SHARP MOISTURE GRADIENT IS FORECAST TO SET LATE TONIGHT AND SATURDAY ALONG THE NEVADA/ARIZONA BORDER DUE TO LOW LEVEL SOUTHWEST WINDS COMING ACROSS SAN BERNARDINO COUNTY COLLIDING WITH THE MOIST SOUTHERLY FLOW STREAMING UP THE COLORADO RIVER VALLEY. NOT REAL CONFIDENT IN THIS SCENARIO GIVEN THE WIDE AREA OF MOISTURE SPREADING OUR WAY. ALSO... EXPERIENCE HAS SHOWN THAT OUTFLOW BOUNDARIES FROM STORMS IN NORTHWEST ARIZONA CAN EASILY PUSH MOISTURE UP INTO CLARK COUNTY AND WE WILL NEED TO WATCH FOR THAT. POP VALUES WERE NOT RAISED MUCH FOR SOUTHERN NEVADA SATURDAY. GIVEN THE GULF SURGE SCENARIO...WE WILL HAVE PLENTY OF MOISTURE IN PLACE TO PROVIDE FUEL FOR HEAVY RAIN PRODUCING THUNDERSTORMS. HOWEVER...STORMS WILL NOT NECESSARILY BE WIDESPREAD ACROSS CLARK COUNTY ON SATURDAY. CONVECTIVE DEVELOPMENT SHOULD BE ENHANCED BY AN UNUSUALLY STRONG JULY JET SETTING UP OVER SOUTHERN NEVADA AND UTAH TONIGHT AND TOMORROW. THIS MAY PROVIDE SUSTAINABILITY OR TRAINING OF STORMS BUT MAYBE NOT EXTENSIVE COVERAGE. IN ANY CASE...MANY STORMS THAT DO DEVELOP WILL BE HEAVY RAIN PRODUCERS AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR MOHAVE COUNTY...CLARK COUNTY AND EASTERN SAN BERNARDINO COUNTY. IT IS POSSIBLE THE WATCH MAY NEED TO BE EXTENDED AND EXPANDED SATURDAY NIGHT AND SUNDAY AS ADDITIONAL MOISTURE FROM TROPICAL STORM DOLORES SPREADS OVER THE REGION...BUT WE WILL EVALUATE THAT OVER THE NEXT 24 HOURS OR SO. STORM COVERAGE SHOULD BE A LITTLE MORE EXTENSIVE BY SUNDAY BUT WE WILL LOSE SOME DYNAMIC FORCING ASSOCIATED WITH THE WEAKENING JET. TEMPERATURES SHOULD ALSO TREND DOWNWARD SUNDAY WITH MORE CLOUD COVERAGE. .LONG TERM...MONDAY THROUGH FRIDAY. STILL A BIT OF DIFFERENCE BETWEEN MODELS WITH REGARDS TO THE REMNANTS OF DOLORES. BY MONDAY MORNING THE GFS HAS THE LOW CIRCULATION JUST OFF THE NORTHERN BAJA COAST WHILE THE ECMWF HAS THE LOW JUST PUSHING INTO CALIFORNIA NEAR LOS ANGELES. BOTH MODELS SHOW PLENTY OF MOISTURE STILL AVAILABLE AT LEAST FOR THE FIRST HAVE OF MONDAY...BUT IF THE ECMWF VERIFIES THEN THE MOISTURE COULD BE OUT EARLIER THAN EXPECTED AS A DRIER SOUTHWEST FLOW MOVES INTO THE REGION. SO BASED ON BOTH MODELS THE CONFIDENCE IS LOW FOR PRECIPITATION CHANCES ON MONDAY AND EVEN BEYOND AS THE GFS KEEPS PRECIP OVER MUCH OF THE CWA THROUGH MONDAY EVENING. IF WE ARE ABLE TO KEEP THE MOISTURE IN PLACE THEN WE SHOULD GENERATE SOME AFTERNOON THUNDERSTORMS BASED ON AFTERNOON HEATING. DID KEEP AT LEAST A CHANCE OF SHOWERS/THUNDERSTORMS IN THE GRIDS. HOWEVER...IF THE MODELS START TO LEAN TOWARD THE ECMWF THEN WE WOULD HAVE TO LOWER THOSE. DEPENDING ON THE TIMING OF THE REMNANTS OF DOLORES WE MAY BE COMPLETELY DRY TUESDAY AND WEDNESDAY...BUT FOR NOW HAVE KEPT IN AT LEAST A SLIGHT CHANCE OF STORMS. BEYOND WEDNESDAY THINGS BECOME EVEN MORE MURKIER AS THE MODELS INDICATE THAT STRONG HIGH PRESSURE OVER THE SOUTHERN STATES WILL EXPAND WESTWARD AND DEFLECT ANY MOISTURE FROM WHAT COULD BECOME TROPICAL SYSTEM FELICIA THAT IS STARTING TO DEVELOP WELL OFF THE CENTRAL AMERICAN COAST. IF THE HIGH DOES EXPAND AND STRENGTHEN THEN TEMPERATURES WOULD LIKELY RISE TO ABOVE NORMAL READINGS BY THE END OF THE WEEK WITH DRY CONDITIONS. && .AVIATION...FOR MCCARRAN...SCT CLOUDS AROUND 10K FEET THIS AFTERNOON WITH WITH ISOLATED SHRA/TSRA DEVELOPING SOUTH OF THE VALLEY AND GENERALLY MOVING NORTHEAST. ANY DEVELOPMENT IS EXPECTED TO DISSIPATE BY 03Z THIS EVENING WITH GENERALLY CLEAR SKIES OVERNIGHT. SOUTHWEST WINDS GUSTING TO 25KTS THROUGH 03Z THEN DIMINISHING TO AROUND 10KTS OVERNIGHT. THERE WILL BE SCATTERED TSRA ACROSS THE REGION SATURDAY WITH THE BEST CHANCE EAST OF THE VALLEY. HOWEVER...GUSTY WINDS UP TO 35KTS WILL BE POSSIBLE NEAR ANY STORM. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT CLOUDS AROUND 10K FEET ALONG WITH ISOLATED STORMS MAINLY SOUTH AND EAST OF INTERSTATE 15 THROUGH 03Z...THEN SKC-FEW100 OVERNIGHT. SOUTHWEST WIND GUSTS UP TO 30KTS WILL ALSO DIMINISH OVERNIGHT WITH SPEEDS AROUND 10-15KTS. SCT TSRA OVER MAINLY SOUTHERN CLARK AND MOHAVE COUNTIES SATURDAY WITH ISOLD TSRA ACROSS AREAS TO THE NORTH. SOUTH WINDS GUSTING UP TO 20KTS IN THE AFTERNOON...WITH GUSTS UP TO 35KTS NEAR STORMS POSSIBLE. && SHORT TERM...ADAIR LONG TERM/AVIATION...GORELOW FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Jul 17, 6:30 PM PDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
630 PM PDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST NEEDLES AIRPORT 34.77N 114.62W
07/17/2015 M64 MPH SAN BERNARDINO CA ASOS
64 MPH GUST RECORDED AT NEEDLES AIRPORT.
&&
DBERCLocal storm report, Jul 17, 8:58 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
858 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 1 SSE NEEDLES 34.83N 114.60W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS A SEMI BLOWN OVER ON I-40. POWER
LINES KNOCKED DOWN OVER BLOCKING I-40 IN
BOTH DIRECTIONS.
0715 PM TSTM WND DMG 1 SSE NEEDLES 34.84N 114.61W
07/17/2015 SAN BERNARDINO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO 20 FT PALMS
DOWNED IN HIS YARD WITH SEVERAL OTHERS IN
NEIGHBORING YARDS.
0615 PM TSTM WND DMG NEEDLES 34.85N 114.62W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF MINOR ROOF DAMAGE TO A
BUSINESS IN NEEDLES.
0821 PM DUST STORM JOSHUA TREE 34.13N 116.31W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
DUST.
0810 PM DUST STORM JOSHUA TREE 34.13N 116.32W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
DUST.
0737 PM FLASH FLOOD 21 NW NEEDLES 35.10N 114.83W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS A SWIFTWATER RESCUE ON US 95
FIVE MILES SOUTH OF NV BORDER. OCCUPANT
RESCUED WITHOUT INJURY. US 95 CLOSED N OF
I-40 DUE TO FLOODING.
&&
NWS LAS VEGAS NV
IRIS SYSTEMThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:35 PM PDT | Flash Flood Warning | VEF | Clark | 115 min |
| Jul 18, 12:27 AM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jul 18, 11:27 AM PDT | Severe Thunderstorm Warning | VEF | Clark, Lincoln | 33 min |
| Jul 18, 12:10 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 3 hr |
| Jul 18, 12:28 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 32 min |
| Jul 18, 12:45 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 44 min |
| Jul 18, 12:57 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 33 min |
| Jul 18, 1:23 PM PDT | Flash Flood Warning | VEF | Clark | 6 hr |
| Jul 18, 1:26 PM PDT | Flash Flood Warning | VEF | Lincoln | 5 hr |
| Jul 18, 1:27 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 58 min |
| Jul 17, 5:54 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 36 min |
| Jul 17, 7:19 PM PDT | Areal Flood Advisory | VEF | Mohave | 4 hr |
| Jul 17, 9:45 PM PDT | Areal Flood Warning | VEF | Mohave | 12 hr |
| Jul 18, 1:07 PM PDT | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 1:36 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
| Jul 18, 1:44 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 61 min |
| Jul 18, 1:50 PM PDT | Flash Flood Warning | VEF | Mohave | 5 hr |
| Jul 18, 2:11 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
| Jul 18, 2:20 PM PDT | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 3:19 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 26 min |
| Jul 17, 5:21 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 17, 6:17 PM PDT | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Jul 17, 7:17 PM PDT | Dust Storm Warning | VEF | San Bernardino | 3 hr |
| Jul 17, 7:23 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Jul 18, 12:17 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 18, 10:49 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 18, 11:00 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 18, 1:46 PM PDT | Dust Storm Warning | VEF | Inyo | 109 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Severe Thunderstorm Warnings in Arizona, 2015Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.